MathSciNet Relay Station
MathSciNet bibliographic data
MR420778 60E05
Cambanis, Stamatis; Simons, Gordon; Stout, William Inequalities for $Ek(X,Y)$ when the marginals are fixed. Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 36 (1976), no. 4, 285–294.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement